Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 53, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 8:43 PM CDT for 6 counties in Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 11, 2008, 9:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE, Saline County, NE
The radar
The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:52 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 120144 TOROAX NEC067-095-097-109-131-151-120230- /O.NEW.KOAX.TO.W.0053.080612T0143Z-080612T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 843 PM CDT WED JUN 11 2008 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA... NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST NEBRASKA... NORTHWESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA... SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA... SOUTHWESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA... SOUTHEASTERN SALINE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 930 PM CDT. * AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES SOUTH OF DE WITT... OR 10 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 45 MPH. THIS STORM PRODUCED A TORNADO NEAR PLYMOUTH AROUND 830 PM. * LOCATIONS IMPACTED INCLUDE... CLATONIA...PICKRELL...HALLAM...CORTLAND...FIRTH...HICKMAN... PANAMA...STERLING...BENNET AND DOUGLAS. TAKE COVER NOW A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4072 9645 4041 9621 4025 9693 4041 9704 TIME...MOT...LOC 0143Z 245DEG 38KT 4032 9686 $$ DERGAN
2 follow-up statements
000 WWUS53 KOAX 120217 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 917 PM CDT WED JUN 11 2008 NEC067-095-097-109-131-151-120230- /O.CON.KOAX.TO.W.0053.000000T0000Z-080612T0230Z/ OTOE NE-SALINE NE-GAGE NE-JOHNSON NE-JEFFERSON NE-LANCASTER NE- 917 PM CDT WED JUN 11 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTHEASTERN LANCASTER...NORTHEASTERN JEFFERSON...NORTHWESTERN JOHNSON...NORTHERN GAGE...SOUTHEASTERN SALINE AND SOUTHWESTERN OTOE COUNTIES... AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED 7 MILES EAST OF PICKRELL...OR 9 MILES NORTHEAST OF BEATRICE...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE...ADAMS AND STERLING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4072 9645 4041 9621 4025 9693 4041 9704 TIME...MOT...LOC 0217Z 233DEG 35KT 4035 9659 $$ DERGAN
000 WWUS53 KOAX 120232 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 931 PM CDT WED JUN 11 2008 NEC067-095-097-109-131-151-120241- /O.EXP.KOAX.TO.W.0053.000000T0000Z-080612T0230Z/ OTOE NE-SALINE NE-GAGE NE-JOHNSON NE-JEFFERSON NE-LANCASTER NE- 931 PM CDT WED JUN 11 2008 ...THE TORNADO WARNING FOR SOUTHEASTERN LANCASTER...NORTHEASTERN JEFFERSON...NORTHWESTERN JOHNSON...NORTHERN GAGE...SOUTHEASTERN SALINE AND SOUTHWESTERN OTOE COUNTIES HAS EXPIRED... THE WARNING WHICH WAS IN EFFECT HAS EXPIRED AND WILL NOT BE REISSUED AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4072 9645 4041 9621 4025 9693 4041 9704 TIME...MOT...LOC 0217Z 233DEG 35KT 4035 9659 $$ DERGAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 11, 4:33 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008
.DISCUSSION...
AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.
DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.
VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
042>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
069-079-080-090-091.
&&
DEE/BGHazardous weather outlook, Jun 11, 5:29 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 529 PM CDT WED JUN 11 2008 IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053- 065>068-078-088>093-120300- BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE- HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA- RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON- WASHINGTON- 529 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING. A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE... INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION OF THE OUTLOOK AREA. THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY FLASH FLOODING REPORTS WOULD BE APPRECIATED. NEZ011-012-016>018-030-031-120300- ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE- 529 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY. DEE
In the hours before
Local storm report, Jun 11, 8:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL OMAHA 41.26N 96.01W
06/11/2008 E1.00 INCH DOUGLAS NE AMATEUR RADIO
138TH AND INDUSTRIAL ROAD
&&
CRLocal storm report, Jun 11, 8:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO 4 NW DEFIANCE 41.87N 95.39W
06/11/2008 CRAWFORD IA EMERGENCY MNGR
&&
CRLocal storm report, Jun 11, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TORNADO E GREENWOOD 40.96N 96.44W
06/11/2008 CASS NE PUBLIC
&&
CRLocal storm report, Jun 11, 8:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL IRWIN 41.79N 95.21W
06/11/2008 E0.88 INCH SHELBY IA AMATEUR RADIO
&&
CRLocal storm report, Jun 11, 8:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
828 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL BELLEVUE 41.16N 95.92W
06/11/2008 E1.00 INCH SARPY NE AMATEUR RADIO
WASHINGTON STREET
&&
CRLocal storm report, Jun 11, 8:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
838 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO PLYMOUTH 40.30N 96.99W
06/11/2008 JEFFERSON NE EMERGENCY MNGR
&&
CRThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:03 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saline, Saunders, Seward | 42 min |
| Jun 11, 7:13 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy, Saunders | 62 min |
| Jun 11, 7:30 PM CDT | Tornado Warning | OAX | Douglas, Washington | 30 min |
| Jun 11, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Seward | 40 min |
| Jun 11, 7:36 PM CDT | Flash Flood Warning | OAX | Douglas | 3 hr |
| Jun 11, 7:39 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| Jun 11, 7:41 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 34 min |
| Jun 11, 8:01 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Jun 11, 8:04 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Lancaster, Saline | 41 min |
| Jun 11, 8:09 PM CDT | Flash Flood Warning | OAX | Washington | 3 hr |
| Jun 11, 8:13 PM CDT | Flash Flood Warning | OAX | Cass, Sarpy | 3 hr |
| Jun 11, 8:13 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy | 62 min |
| Jun 11, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 46 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 51 min |
| Jun 11, 8:46 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| Jun 11, 8:53 PM CDT | Flash Flood Warning | OAX | Sarpy | 3 hr |
| Jun 11, 9:06 PM CDT | Tornado Warning | OAX | Otoe | 39 min |
| Jun 11, 9:07 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 11, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 25 min |
| Jun 11, 9:14 PM CDT | Tornado Warning | OAX | Cass, Otoe | 61 min |
| Jun 11, 9:25 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 3 hr |
| Jun 11, 10:08 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| Jun 11, 10:13 PM CDT | Flash Flood Warning | OAX | Cass, Otoe | 3 hr |
| Jun 11, 10:33 PM CDT | River Flood Warning | OAX | Douglas | 99 min |
| Jun 11, 10:55 PM CDT | Tornado Warning | OAX | Nemaha | 20 min |
| Jun 11, 11:15 PM CDT | Flash Flood Warning | OAX | Cass, Sarpy | 3 hr |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 4 hr |
| Jun 11, 11:48 PM CDT | Areal Flood Warning | OAX | Cass, Lancaster, Otoe, Saunders | 7 hr |
| Jun 12, 1:11 AM CDT | River Flood Warning | OAX | Cass | 9 hr |
| Jun 12, 1:45 AM CDT | Areal Flood Warning | OAX | Cass, Otoe | 69 hr |
| Jun 12, 1:58 AM CDT | River Flood Warning | OAX | Cass | 9 hr |
| Jun 12, 1:58 AM CDT | River Flood Warning | OAX | Saunders | 31 hr |
| Jun 12, 2:10 AM CDT | Areal Flood Warning | OAX | Cass, Sarpy | 8 hr |
| Jun 12, 2:24 AM CDT | River Flood Warning | OAX | Sarpy | 18 hr |
| Jun 12, 6:53 AM CDT | Areal Flood Warning | OAX | Cass, Saunders | 8 hr |
| Jun 12, 9:19 AM CDT | River Flood Warning | OAX | Richardson | 102 min |
| Jun 12, 9:21 AM CDT | River Flood Warning | OAX | Nemaha | 102 min |
| Jun 12, 3:01 PM CDT | Areal Flood Warning | OAX | Saunders | 12 hr |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.